# SDR HALA2016041900128

- Difficulty date: April 19, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-ZONE SEAT TRACK AT FRAMES 62 TO 64  HAS TWO LOCATIONS OF CORROSION AS MARKED.  SEAT TRACK C62-64 -2462 CORROSION REMOVED AT  2 X LOCATIONS.   REMOVED CORROSION CARRIED OUT IAW GMM, VOL 1, CHAP 5,  OUT OF LIMITS IAW SRM 53-41-15, REV 89.  REPAIR TO BE CARRIED OUT.  SEAT TRACK SPLICE REPAIR III CARRIED OUT IAW SRM 53-41-15 PARA 5B FIG 202 REV 89, AND DWG F53477040006.
